# SDR PNSA2015101201

- Difficulty date: October 12, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N677PA
- Make and model: Saab 340B
- Aircraft serial: 328
- Aircraft time: 47,110 hours
- Engine: Ge CT79B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 10227N01T00
- Part serial: 541A
- Condition: Failed
- Location: Itt
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ITT ROLLS DOWN TO ZERO INFLIGHT, BOTH ANALOG AND DIGITAL INTERMITTENT.  CLEANED RT ENGINE DECU YELLOW CABLE AND AIRFRAME CONNECTORS.  R & R RT ITT INDICATOR.
